BibTeX record journals/dm/AxenovichGLM14

download as .bib file

@article{DBLP:journals/dm/AxenovichGLM14,
  author    = {Maria Axenovich and
               Andr{\'{a}}s Gy{\'{a}}rf{\'{a}}s and
               Hong Liu and
               Dhruv Mubayi},
  title     = {Multicolor Ramsey numbers for triple systems},
  journal   = {Discret. Math.},
  volume    = {322},
  pages     = {69--77},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2014.01.004},
  doi       = {10.1016/j.disc.2014.01.004},
  timestamp = {Sat, 22 Feb 2020 13:57:07 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AxenovichGLM14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics